# SDR REXA2024010800026

- Difficulty date: October 10, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R IS CORRODED ON PREVIOUS REPAIR SECTION BETWEEN FS 319 AND FS 333. REMOVED UNSERVICEABLE STGR 26R FROM FS 280 TO FS 333 AND  INSTALLED NEW SERVICEABLE STGR 26R PN SH670-31634-2S AT FS 280 TO FS 333 IAW CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01.
